# SDR IPXA2023050493117

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 63,960 hours, 15,168 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Rccb
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMER PWR TEST FAILREF FIM 24-30-03-00 & FIM 24-30-04 R&R'D RELAYS R2-5154 R2-5155, R2-5156, AND R2-5157 AS PER FIM T/S./M.P 0558149 5-2-23/REF FIM 24-24-00-101 BLOCK 15. R&R'D RCCB B1-134 AS PER M.M. CHPTR 24-24-00. SYS OPS CK GOOD AS PER M.M. CHPTR 24-24-00. EFF SOURCE REF: 24-68-01-01 ITEM 045
